Central limit theorems for the large-spin asymptotics of quantum spins

T Michoel, B Nachtergaele

Research output: Contribution to journalArticlepeer-review

Abstract

We use a generalized form of Dyson's spin wave formalism to prove several central limit theorems for the large-spin asymptotics of quantum spins in a coherent state.

Original languageEnglish
Pages (from-to)493-517
Number of pages25
JournalProbability theory and related fields
Volume130
Issue number4
DOIs
Publication statusPublished - Dec 2004

Keywords

  • Quantum central limit theorem
  • Heisenberg model
  • Large-spin limit
  • Bosonization

Cite this